DocumentCode
1292424
Title
Simple Expressions for the SER of Dual MRC in Correlated Nakagami-q (Hoyt) Fading
Author
Hemachandra, Kasun T. ; Beaulieu, Norman C.
Author_Institution
Dept. of Electr., Comput. Eng., Univ. of Alberta, Edmonton, AB, Canada
Volume
14
Issue
8
fYear
2010
fDate
8/1/2010 12:00:00 AM
Firstpage
743
Lastpage
745
Abstract
Simple expressions for the symbol error rate of some coherent and noncoherent modulation schemes with dual maximal ratio combining operating in identically distributed correlated Nakagami-q fading are derived. The new expressions are derived based on a decorrelation transformation applied to the correlated branches. New expressions are given as both closed-form and finite range single integrals of elementary mathematical functions, which can be easily evaluated using mathematical software.
Keywords
Nakagami channels; diversity reception; modulation; Hoyt fading channel; SER expression; closed-form expression; coherent modulation schemes; correlated Nakagami-q fading channel; decorrelation transformation; dual maximal ratio combining; elementary mathematical functions; finite range single integrals; mathematical software; noncoherent modulation schemes; symbol error rate; Binary phase shift keying; Bit error rate; Correlation; Decorrelation; Diversity reception; Error analysis; Fading; Helium; Integral equations; Nakagami distribution; Signal to noise ratio; Wireless communication; Correlated fading channels; maximal-ratio combining; moment generating function; symbol error rate;
fLanguage
English
Journal_Title
Communications Letters, IEEE
Publisher
ieee
ISSN
1089-7798
Type
jour
DOI
10.1109/LCOMM.2010.08.100773
Filename
5545655
Link To Document